English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Newman's short proof of the prime number theorem.

MPS-Authors
/persons/resource/persons236497

Zagier,  D.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Zagier, D. (1997). Newman's short proof of the prime number theorem. American Mathematical Monthly, 104(8), 705-708.


Cite as: http://hdl.handle.net/21.11116/0000-0004-34D0-6
Abstract
This three-page article contains a complete proof of the prime number theorem, starting with the zeta series, and ending with \it D. J. Newman's Tauberian theorem [Am. Math. Mon. 87, 693-696 (1980; Zbl 0444.10033)]. A shorter approach can hardly be imagined.